# SDR UIEA2021050601069

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,570 hours
- System (JASC): 3443 · Doppler System
- Part: Switch
- Condition: Stuck
- Location: Lt Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L RADAR SWITCH JAMMED ON.( RELEASED JAMMED L RADAR SW IAW 34-43-00. OPS CHECK GOOD.  )
